Hi at all,
at first sorry for my english. - I´m from Germany and will try my best! I go diagnosesed with a low vitamin D level from 20 and I´m glad to found this forum because I never thought that all theses symptomse could be yust because of a low Vitamin D level. I´m taking 50.000 iU once a week since 3 weeks now. I have most of the symtomse the most of you have like,
- irregulary period
- tick with the eye,
-consistently feeling dizzy, like I've shifted a couple of inches one direction or the other, without really moving at all - short on air.
-Muscle pain in both sides of the rib area,
-Joints in my feet and legs were very painful, making it very hard to walk up and down stairs
-Constant buzzing sensation on the souls of my feet now
- Cramps in my legs
- not sleeping well
- sweating during the night
- cant concentrate or even thinking
- allmost dizzy all the time
What bothered me the most right know is my vision. I can´t drive or do my grocery anymore. I´m allmost at home now for over 2 month. Dos somebody else has problems with their vision too? Do you know how long i takes to get better?
thank you for answering. I´m still a little insecure if really all my problems are from my low Vitmain D level and I don´t think that anybody is believing me. But I´m feeling better after the 3 week of tratment. So I will keep going and hope that I will get back to the old me. I can´t wait!
Vitamin D deficiency can cause host of problems. I had a some of symptoms similar to you. You can read books on Amazon on Vitamin D deficiency. Doctors are not taught on this subject as this started in the past 20-30 years due to our working indoors. Also, there is not much research as drug companies do not have any incentive doing it as Vita. D is generic and can be bought over the counter. Anyways, ask your doctor to put you on 5000 iu of Vitamin D3 per day until your Vitamin D comes to 50 or 60. After that maintain it at that level with 2500 iu per day. Check your Vit. D every 3 months and do not let it go more than 100 or less than 30.
it will take 7-8 months for you to get your life back. Initially, even after starting D3 supplement, you will go up and down for 3-4 months. Then slowly you will start noticing a chnage and you will good after 7-8 months.
Be patient and get your life back...also test yourself for Vitamin B.
I have been having most of the symptoms, neurologist ordered Vitamin D test and it came back 11, which is very low considering normal to be 20-50 and I was put on the supplement. But problem with my vision kept getting worse, to the point of not being able to drive. I was referred to ophthalmologist and was diagnosed with cataract of both eyes. I am not sure of the cause, but after surgery I got perfect vision. BTW, I am 54 and that is why they did not suspect cataract before.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.